Jump to content

Inbetween

Senior Member
  • Content Count

    460
  • Joined

  • Last visited

  • Days Won

    3

Everything posted by Inbetween

  1. You're felling the effects of a 25% increase in dosage. How are you doing on it?
  2. https://www.abilifyassistprogram.com/?ceid=217&utm_source=google&utm_medium=cpc&utm_campaign=sitelinks&utm_term=abilifyassist&utm_content=mddbrandedsitelinkabilifyassist_textad_sitelink_text Abilify Assist. I am going through that; my first prescription was free, and now on I will only have $20/copay.
  3. It is possible that Effexor was not being to effective (sorry for the pun!) for depression because of the alchohol. The reason I say this is that when I have been on meds, if I drink, I get back into a depressive state for a few days. So has other people I know. They (powers to be) recommend that you DO NOT drink while on any antidepressants. I have had a few pharmasists and doctors explain that this is because the body metabolizes the medicine OR the alchohol, but not both, so while there is alchohol in your bloodstream, your body is not absorbing antidepressants. You might want to consider going alchohol free for a month to see if your antidepressant works.
  4. It took me almost 7 months to get stable on 150mg zoloft and eventually 5mg Abilify. I love this combination, I dont feel any side effects! However, I think for zoloft to actually kick in, it took me close to 3 months and hitting 200mg. For me, all three SSRIs that I have been on took months to kick in. BTW I have MDD/unipolar depression. Also, there are different ways to switch from one SSRI to another. If you do decide to switch, talk to your pdoc about how: some will just switch from one to another at once, some will taper down/up in unison, and of course with your case, they will want to come all the way off one before starting another (which I dont quite understand why since there is a build up/build down of the actual medicine in your bloodstream). Good luck, I hope you find the right dose or med to work for you!
  5. You should talk to your psychiatrist about your situation. It sounds to me like your feel that the side effects of the medication are impacting your wellbeing too much. There are a lot of different medications and perhaps another one will not make you feel this unmotivated. I hope the best for you!
  6. Im kinda in crisis here. Ive been on zoloft for 6 months, mostly at 200mg. I get good days, but I get into depression. The issue is that it seems that I go back and forth between feeling good and feeling crappy on zoloft. The crappy isnt just down, but usually I have head pressure, seasick feeling, noises are amplified, just feeling crappy. Right now Im really bad with that, and depression too. My pdoc wants me to stop taking zoloft for 2 days then start back on it at 150mg. I almost went to the ER today. Its just not depression, my head hurts so much. Not sure why Im writing this, maybe for suggestions, if you experienced it, if you think its time that i try another med. My doc thinks I might be BP2 because of how I react with zoloft (up and down). She wants to put me on lamtricol(sp). thoughts?
  7. Celexa made it tough for me, too. My solo time was pretty much on par with your quote. However, with a partner, I found that I could do 10 minutes, break and let stuff cool down, then go a second round (or later the day) and I could finish. Might want to give the old Round 2 a try.... TKO!
  8. Flash, I had a rough time on Mirt. I hope you fare better. Zoloft isnt working well for me; My head feels pressured, I cannot gain weight (still at 117lbs!) and I crashed pretty hard into depression this week. Im still at 200mg. Funny, Paxil put me out like a zombie. I would fall asleep at work or when I get home, sitting up on the couch! Celexa was not that bad. Zoloft doesnt make me sleep more, but its hard to think- I feel more groggy than tired. Inby
  9. Lamictal should be for bipolar, and effective against the depression cycles. However, for some BP folks, SSRIs like sertraline (zoloft here in the states) can trigger BP mania cycles. Were you getting the cycling before? BP2 is often misdiagnosed as depression, and having mania when you get on an AD is a sign that you have BP.
  10. I would really recommend to anyone to try counseling before taking antidepressants. I have been on antidepressants for 15 years and I wish I could not be on them. For me, my depression is debilitating to the point of not being able to function. Antidepressants are major brain drugs that change you a bit. Life is not the same on them. I went through withdrawals of Paxil and it was tough. Start ups were tough, especially Zoloft, which Im on right now (200MG). Good luck.
  11. Ive been on Zoloft since the end of February. Jury is still out. It seems to make my heart beat hard and fast at 100bpm. However, I dont feel drugged up, like plaxil. Oh, Im on 200mg. I still get depressed and anxious but am also going through a divorce, so I dont know what is the MDD and what is the situational divorce. I was on celexa prior, and really liked it. Too bad it stopped working. if Zoloft doesnt work, try Celexa. its great!!!
  12. You might be BP2. Irritability can be a manistation of a hypomanic state. Were you like this before the meds? Is your doctor a primary or psych?
  13. My pdoc thinks I might be bipolar II. I have had a few other doctors think this. So far, I have been diagnosed with Major Depressive Disorder (unipolar depression) and anxiety. I was on Celexa for 11+ years. Depression and anxiety was in remission. However, I was very irritable, lose my anger easily, snap out, and just flip from normal to p***** off/upset w/anger. I didnt get mania. Celexa stopped working, and I am getting on Zoloft. Both my doc and pdoc have seen me where I was really depressed, then the 'normal'. I have cycled a bit with my pdoc the past few weeks. I feel better on the days that I take ativan and get a good night sleep and eat well. When I dont take it, anxiety and then depression kicks in. Or so that is how it seems to me. My question is, does this sound like BP2? The severe depression, and then on antidepressants, the mood shift from normal to frustrated? But no mania? thanks
  14. Unloveable - The Smiths "And if I seem a little strange, Well, that's because I am."
  15. I wear Black on the outside 'Cause Black is how I feel on the inside And if I seem a little strange Well, that's because I am

    1. flasquish

      flasquish

      You're going to get better! Chat soon.

  16. Anyone else who's been on zoloft. Im dizzy, and have a constant, hard pounding heart beat, tired and weak, not sleeping well. and not motivated to do anything. I am seeing a pdoc in a week and I want to be decided on what I would like to do. Ive been at 150mg for 18 days now, and these symptoms are getting worse, not better. Should I ask to switch to another AD? Should these side effects have left by now?
  17. Im having a hard time focusing and desiring reading right now. Im going to try Ringworld Engineers tonight.
  18. yes, there are start up side effects with Zoloft and other SSRIs. However, you should contact your doctor immediately about the ones you are experiencing since it includes depression.
  19. Thanks! I read through my journal, since the end of February when I first got on zoloft, and it seems that I have had this morning heart pounding ever since, except for a few days after I raised a med. I am wondering if this is still lingering anxiety illness and not the side effect of Zoloft.
  20. 150mg Zoloft in the AM 50-100mg Trazodone at night for sleep .5 Ativan prn; I've been needing it most days in the past10 days since the Zoloft dose increase. I was taking in the AM when I woke after 6 hours of sleep with this anxiety/wired/heart beating hard thing. I have bene taking it at nighttime and now I get 8+ hours sleep, but I still wake feeling wired. Until 2 weeks ago, I was on 100mg Zoloft and 45mg Mirtazipine. That really eff'd me up, either taking them together or just the Mirt. My depression is gone, my appetite is back, the anxiety seems to be gone, other than this jittery, wired, pounding heart thing, which I think is a SE of Zoloft. Also, only 6 hours sleep w/o the ativan, even on 100mg Trazodone. I had taken 50mg trazadone of over a decade and it always game me 8 hours sleep.
  21. When you said "quite a while" how long did you mean? Thank you so much, Im having a rough time and your experience is valued. Im just a shakey, wired mess right now. It feels like I drank a bunch of coffee.
  22. I'm curious from people who have taken or are taking zoloft for a while (6+ months), did you feel on edge, pounding heart, nervous, shaky? If so, did it go away or is this likely a permanent side effect? I really need some experienced advice please! I'm really having a tough time and now Im into my 3rd month. :-(
  23. Taking it in the morning should help. Other than that, you need to get in touch with your doctor to see about dose changes if you want to reduce it. Otherwise, wait it out as your body should get used to the insomnia sooner or later.
  24. Going to 150mg within 2 weeks is fast. Was there a reason why your doctor went so fast and up to 150mg? Also, every time you increase the dose, side effects can reappear. One of the side effects of Zoloft is insomnia. It could have been triggered by the increase to 150mg. Curious, if you were feeling good on 100mg, why didn't you just hold it there for awhile? It can take up to 8 weeks to get the full effect after a dose increase.
×
×
  • Create New...